# SDR SWAA2023031401688

- Difficulty date: February 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK LH SIDE AT AFT GALLEY AREA (1 EA) 2023-119290<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK LH SIDE AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-06-960-805 AND TEST OK;[02] COMPLETED STEP 1; TEST OK
